# SDR ASAA2020032032468

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,669 hours, 9,038 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 14,00 RT PACK LIGHT ILLUMINATED. RT PACK LIGHT ON OVERHEAD PANEL STAYED ILLUMINATED AFTER RESETTING MASTER CAUTION. PRESSED TRIP RESET BUTTON ON OVERHEAD PANEL PER QRH AND RT PACK LIGHT RE-ILLUMINATED 10 SECOND LATER. RAN QRH. ISOLATED ISOLATION VALVE, CLOSED RIGHT PACK SWITCH OFF, SINGLE PACK OPS REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 818, RAN R/H PACK FOR 30 MINS AND PERFORMED BITE TEST WITH NO DEFECT NOTED. THIS CLEARS MEL 21-1F.
